MathSciNet Relay Station
MathSciNet bibliographic data
MR1308911 22E60 (58F05)
Dooley, A. H.; Repka, J.; Wildberger, N. J. Sums of adjoint orbits. Linear and Multilinear Algebra 36 (1993), no. 2, 79–101.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement